# SDR UPS01435443

- Difficulty date: March 13, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 64,819 hours, 19,473 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL. CRACK IN ANGLE BRACKET ON RT HORIZONTAL STAB REAR SPAR AT STAB STA . 580     NEW BRACKET FABRICATED AND FITTED IAW SRM 51-30-02
